# SDR ASOA2014101611433

- Difficulty date: September 21, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,407 hours, 26,165 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER MIDDLE HINGE POINT FITTINGS ON THE VERTICAL STABILIZER HAVE WORN BEARINGS.  R & R RUDDER MIDDLE HINGE POINT FITTINGS BEARINGS IAW RIL 0602, REV F, TYPE 2.  PERFORMED BEARING BACKLASH OF THE RUDDER SYS 1, 2, AND 3 IAW AMM 27-21-00-220-810.  SYS 1 WAS AT .024, 2 WS AT .044 AND 3 WS AT .024 BACKLASH.  COMPLIED WITH EC/TC RIL 0602, REPAIR TYPE II REPLACEMENT OF THE SWAGED BEARING IAW RIL 0602, REV F DATED 07/09/14 AS WRITTEN.
